Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 26 found articles
 
 
  State-dependent optimality of a singular subarc
 
 
Title: State-dependent optimality of a singular subarc
Author: Shinar, Josef
Appeared in: Automatica
Paging: Volume 24 (1988) nr. 2 pages 7 p.
Year: 1988
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands